BIROn - Birkbeck Institutional Research Online

    Commuting involution graphs for $\tilde C_n$

    Hart, Sarah and Sbeiti Clarke, Amal (2018) Commuting involution graphs for $\tilde C_n$. Communications in Algebra 46 (9), pp. 3965-3985. ISSN 0092-7872.

    [img]
    Preview
    Text
    comm in alg Commuting graphs affine Cn.pdf - Author's Accepted Manuscript

    Download (377kB) | Preview

    Abstract

    In this article we consider commuting graphs of involution conjugacy classes in the affine Weyl group of type $\tilde C_n$. We show that where the graph is connected the diameter is at most $n + 2$.

    Metadata

    Item Type: Article
    Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis, available online at the link above.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hart
    Date Deposited: 12 Dec 2017 10:58
    Last Modified: 03 Jul 2020 20:47
    URI: http://eprints.bbk.ac.uk/id/eprint/20585

    Statistics

    Downloads
    Activity Overview
    101Downloads
    122Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item